# SDR ASAA2016052316974

- Difficulty date: May 23, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN, AT STABILIZER BS 96.  FOUND 1.5" CRACK 1.5" FWD OF AFT SPAR.  ACFT GROUNDED.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 55-10-01-2R-11 ON RT HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER BS 96 FWD OF AFT SPAR INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION METHOD: DETAILED VISUAL INSEPCTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION INTERVAL: 9000 FLIGHT CYCLES IAW TABLE 204, SRM 55-10-01-2R-11.
